Goursat and Darboux problems for the two-dimensional wave equation. I
Differencialʹnye uravneniâ, Tome 30 (1994) no. 5, pp. 806-813
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1994_30_5_a8,
author = {Ak. B. Bazarbekov and Ar. B. Bazarbekov},
title = {Goursat and {Darboux} problems for the two-dimensional wave equation. {I}},
journal = {Differencialʹnye uravneni\^a},
pages = {806--813},
year = {1994},
volume = {30},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1994_30_5_a8/}
}
Ak. B. Bazarbekov; Ar. B. Bazarbekov. Goursat and Darboux problems for the two-dimensional wave equation. I. Differencialʹnye uravneniâ, Tome 30 (1994) no. 5, pp. 806-813. http://geodesic.mathdoc.fr/item/DE_1994_30_5_a8/